Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

319 Publications


2012 | Journal Article | IST-REx-ID: 241
R. De La Bretèche and T. D. Browning, “Binary forms as sums of two squares and Châtelet surfaces,” Israel Journal of Mathematics, vol. 191, no. 2. Springer, pp. 973–1012, 2012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2411 | OA
I. Ebersberger et al., “A consistent phylogenetic backbone for the fungi,” Molecular Biology and Evolution, vol. 29, no. 5. Oxford University Press, pp. 1319–1334, 2012.
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 242 | OA
S. Baier, T. D. Browning, G. Marasingha, and L. Zhao, “Averages of shifted convolutions of d3 (n),” Proceedings of the Edinburgh Mathematical Society, vol. 55, no. 3. Cambridge University Press, pp. 551–576, 2012.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 243
T. D. Browning and R. Heath Brown, “Quadratic polynomials represented by norm forms,” Geometric and Functional Analysis, vol. 22, no. 5. Springer Basel, pp. 1124–1190, 2012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2438
J. Matoušek, M. Tancer, and U. Wagner, “A geometric proof of the colored Tverberg theorem,” Discrete & Computational Geometry, vol. 47, no. 2. Springer, pp. 245–265, 2012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2439
D. Chen, P. Morin, and U. Wagner, “Absolute approximation of Tukey depth: Theory and experiments,” Computational Geometry: Theory and Applications, vol. 46, no. 5. Elsevier, pp. 566–573, 2012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 244 | OA
T. D. Browning and A. Haynes, “Incomplete kloosterman sums and multiplicative inverses in short intervals,” International Journal of Number Theory, vol. 9, no. 2. World Scientific Publishing, pp. 481–486, 2012.
View | DOI | Download (ext.)
 

2012 | Conference Paper | IST-REx-ID: 2440
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, and U. Wagner, “Computing all maps into a sphere,” presented at the SODA: Symposium on Discrete Algorithms, 2012, pp. 1–10.
View | Download (ext.)
 

2012 | Conference Paper | IST-REx-ID: 2441
A. Gundert and U. Wagner, “On Laplacians of random complexes,” presented at the SGC: Symposuim on Computational Geometry, 2012, pp. 151–160.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2453
E. Feraru et al., “BEX5/RabA1b regulates trans-Golgi network-to-plasma membrane protein trafficking in Arabidopsis,” Plant Cell, vol. 24, no. 7. American Society of Plant Biologists, pp. 3074–3086, 2012.
View | DOI
 

Filters and Search Terms

year=2012

Search

Filter Publications